# SDR SWAA011680

- Difficulty date: June 8, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 31,058 hours, 28,789 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Tab
- Part number: 6545190
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT ELEVATOR TAB FAILED FREE PLAY CHECK.  Removed and replaced RT ELEVATOR CONTROL TAB MECHANISM PER MM.
